# SDR SWAA2013072218403

- Difficulty date: July 18, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 25,808 hours, 15,170 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN CRACK AT STABILIZER STATION 157.1.  REPAIRED DOUBLER IAW SRM.
